# SDR ASAA2023040442794

- Difficulty date: April 4, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 34,713 hours, 10,922 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 4324M12P10
- Part serial: APMYR116
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 34,713 hours, 10,922 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENG. FUEL DRIPPING FROM DRAIN APPROX 4 DROPS PER MIN. GROUNDED - YES. L/H VSV ACTUATOR LEAKING W/IN THRESHOLD LIMITS, UNDER 90 DROPS PER MINUTE, 25 FLIGHT CYCLE DEFERRAL REF B737-900 AMM 71-71-00-200-801. REMOVED AND REPLACED #1 ENG L/H VSV ACTUATOR IAW AMM 75-31-01-400-801-F00 & 75-31-01-000-801LEAK CHECK GOOD.
